# SDR DALA2017020901069

- Difficulty date: January 30, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 31,920 hours, 21,307 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL AREAS OF LIGHT CORROSION AND MISSING PAINT ON SEAT TRACK AT BL 22L STATION 197-256, UNDER GALLEYS AND LAVATORIES, MARKED. BLENDED CORROSION ON SEAT TRACK STA 197-256 BL 22L. FOUND TO BE OUT OF LIMITS. BLENDED 0.050". FABRICATED AND INSTALLED NEW SEAT TRACK IAW SRM 53-22-01-01, 53-20-52, SRM 51-10-04 PG 24 PARA 21, 51-10-04 PG 16, PARA 12, 51-22-01 PG 5 PARA 4, 53-22-01-401.
